Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Parnate withdrawal if skip doses???

Posted by anita on January 23, 1999, at 21:41:50

Parnate is working relatively well for me now, but I
noticed that if I forget to take my full dosage each
day (I usually spread 40mg out to 4 pills btw 10am
& 7pm), I can get down and weepy and tired and nauseous.
Could I possibly be having some form of withdrawal so





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anita thread:2633